# SDR CA041207005

- Difficulty date: December 2, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Leaking
- Location: Potable Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, CANNOT PRESSURIZE ACRFT. ACRFT RETURNED TO DEPARTURE AIRPORT.  MX FOUND CABIN AIR FILTER FOR OUTFLOW VALVES FULLY ICE COVERED DUE TO POTABLE WATER TANK LINE LEAKING AND DRIPPING OVER FILTER.  FILL WATER LINE FITTING AT THE TANK CONNECTION TIGHTENED & FILTER CLEANED.  SYSTEM TESTED AND ACRFT DISPATCHED SERVICEABLE. SAME PROBLEM OCCURRED 2 DAYS LATER (UNABLE TO PRESSURIZE THE AIRCRAFT).  THE DRAIN WATER LINE FROM POTABLE WATER TANK FOUND LEAKING & WATER DID CONTAMINATE RT OUTFLOW VALVE, LT SECONDARY OUTFLOW VALVE & OUTLET VALVE FOR AVIONICS COOLING. WATER LINE TIGHTENED & WATER TANK PRESSURIZED & CHECKED FOR LEAK.  ALL LISTED VALVES REPLACED & AIRCRAFT DISPATCHED SERVICEABLE.
